Mappings of finite distortion: The sharp modulus of continuity

Pekka Koskela, Jani Onninen

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


We establish an essentially sharp modulus of continuity for mappings of subexponentially integrable distortion.

Original languageEnglish (US)
Pages (from-to)1905-1920
Number of pages16
JournalTransactions of the American Mathematical Society
Issue number5
StatePublished - May 2003
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Mappings of finite distortion: The sharp modulus of continuity'. Together they form a unique fingerprint.

Cite this